# SDR AALA20120502012

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 51,723 hours, 8,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27AB EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 27AB EMERGENCY LIGHT.  OPS CHECK NORMAL.
